# SDR ASAA0954856

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,710 hours, 3,124 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195211
- Condition: Intermittent
- Location: Cockpit
- Part time: 28,613 hours, 10,556 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ELEC LIGHT ON OVERHEAD PANEL IS ILLUMINATED.  PERFORMED FIM TASK 24 31 00 810 801 FOUND INTERMITTENT FAULT ON SPCU.  CLEARED FAULT, ALL CHECKS GOOD.
